Missouri Journal of Mathematical Sciences

$\mu$-Lindelöfness in Terms of a Hereditary Class

Abdo Qahis, Heyam Hussain AlJarrah, and Takashi Noiri

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


A hereditary class on a set $X$ is a nonempty collection of subsets of $X$ closed under the hereditary property. In this paper, we define and study the notion of Lindelöfness in generalized topological spaces with respect to a hereditary class called, $\mu\mathcal{H}$-Lindelöf spaces and discuss their properties.

Article information

Missouri J. Math. Sci., Volume 28, Issue 1 (2016), 15-24.

First available in Project Euclid: 19 September 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 54A05: Topological spaces and generalizations (closure spaces, etc.)
Secondary: 54A08 54D10: Lower separation axioms (T0-T3, etc.)

generalized topology $\mu$-Lindelöf space hereditary class $\mu$-covering


Qahis, Abdo; AlJarrah, Heyam Hussain; Noiri, Takashi. $\mu$-Lindelöfness in Terms of a Hereditary Class. Missouri J. Math. Sci. 28 (2016), no. 1, 15--24. doi:10.35834/mjms/1474295352. https://projecteuclid.org/euclid.mjms/1474295352

Export citation


  • Á. Császár, Generalized topology, generalized continuity, Acta Math. Hungar., 96 (2002), 351–357.
  • Á. Császár, Modification of generalized topologies via hereditary classes, Acta Math. Hungar., 115.1–2 (2007), 29–36.
  • Á. Császár, Generalized open sets in generalized topologies, Acta Math. Hungar., 106 (2005), 53–66.
  • Á. Császár, Extremally disconneted genealized topologies, Annal Univ. Sci. Budapest., 47 (2004), 91–96.
  • C. Carpintero, E. Rosas, M. Salas-Brown, and J. Sanabria, $\mu$-Compactness with respect to a hereditary class, Bol. Soc. Paran. Mat., 34.2 (2016), 231–236.
  • E. Ekici, Generalized hyperconnectedness, Acta Math. Hungar., 133 (2011), 140–147.
  • E. Ekici, Generalized submaximal spaces, Acta Math. Hungar., 134 (2012), 132–138.
  • T. Jyothis and J. Sunil, $\mu$-Compactness in generalized topological spaces, J. Adv. Stud. Top., 3.3 (2012), 18–22.
  • Y. K. Kim and W. K. Min, On operations induced by hereditary classes on generalized topological spaces, Acta Math. Hungar., 137.1–2 (2012), 130–138.
  • K. Kuratowski, Topologies I, Warszawa, 1933.
  • T. Noiri and V. Popa, The unified theory of certain types of generalizations of Lindel$\ddot{o}$f spaces, Demonstr. Math., 43.1 (2010), 203–212.
  • M. Rajamani, V. Inthumathi, and R. Ramesh, Some new generalized topologies via hereditary classes, Bol. Soc. Paran. Mat., 30.2 (2012), 71–77.
  • B. Roy, On a type of generalized open sets, Appl. Gen. Topology, 12 (2011), 163–173.
  • M. S. Sarsak, Weak separation axioms in generalized topological spaces, Acta Math. Hungar., 131 (2011), 110–121.
  • M. S. Sarsak, On $\mu$-compact sets in $\mu$-spaces, Questions Answers General Topology, 31 (2013), 49–57.
  • L. E. D. Saraiva, Generalized quotient topologies, Acta Math. Hungar. 132.1–2 (2011), 168–173.
  • A. M. Zahram, K. El-Saady, and A. Ghareeb, Modification of weak structures via hereditary classes, Appl. Math. Letters., 25 (2012), 869–872.